# SDR CA070327009

- Difficulty date: March 13, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 17,356 hours
- Engine: Allsn 250C20R2
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 206040402003
- Part serial: AMM01775
- Condition: Leaking
- Part time: 5,118 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL LEAK. SHIPPED TO AUTHORIZED SERVICE CENTER FOR REPAIR AND RE-INSTALLATION.  (TC NR 20070327009)
